# SDR 2005FA0001529

- Difficulty date: November 2, 2005
- Submitted: November 15, 2005
- Operation: General aviation
- Aircraft: N780SG
- Make and model: Emb EMB-135BJ
- Aircraft serial: 145780
- Engine: Allsn AE3007A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 304K632
- Part serial: 36427074
- Condition: Leaking
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE TIRE WAS REMOVED FROM THE AIRCRAFT FOR A SLOW LEAK.  THE WEEP HOLES IN THE SIDEWALL OF THE TIRE WERE BUBBLING WHEN CHECKED WITH LEAK DETECTOR FLUID. (K)
